Richard Norton Ignored Nurse’s Grim Peptide Warning Before Sudden Death at 75

Richard Norton’s widow broke her silence on Instagram after the martial artist and actor died from a self-administered peptide injection that triggered cardiac arrest.

Judy Green, the wife of the Australian screen fighter, posted a tribute following his March 30 death at age 75. “I am numb and devastated, I have no words I have lost my everything,” she wrote on the platform. “I know there is, and will be lots of love and shock that we have lost this incredible human being. The love ❤️ of my life. I’m using this time to come to terms with my great loss. Judy.”

Richard Norton ignored nurse’s grim warning about peptide use before sudden death at 75

A newly released coroner’s report determined the cause: “a cardiac arrest at home following self-administration of recently commenced peptide therapy.” The document traced a rapid sequence of medical decisions and warnings that preceded the final evening.

Norton had approached his medical practitioner about peptide therapy after prior treatment with another doctor. He received approval on March 19. Six days later, on March 25, he reported feeling good. But by March 28, he contacted the practice again, requesting a replacement vial after allegedly dropping and breaking his supply.

Richard Norton ignored nurse’s grim warning about peptide use before sudden death at 75

The replacement came with two additional peptides. During that interaction, Norton told the nurse he was already taking twice the prescribed dose. The nurse warned him to stick to the prescribed amount only. He did not heed the caution.

Richard Norton ignored nurse’s grim warning about peptide use before sudden death at 75

That evening, after injecting his second dose, Norton complained to Green of feeling “hot and flushed.” He collapsed and became unresponsive around 9 p.m.

Richard Norton ignored nurse’s grim warning about peptide use before sudden death at 75

Green contacted her doctor and emergency services, then performed CPR until medics arrived before 9:30 p.m. Clinicians who treated Norton documented anaphylaxis followed by cardiac arrest as the sequence of fatal events.

Reports said that the specific substances were growth hormone peptides CJC1295 and Ipamorelin. These compounds, short chains of amino acids, have circulated widely in Hollywood and fitness circles for muscle growth, fat loss, and skin health. Much of the peptide market operates without FDA approval or regulatory oversight.

Richard Norton ignored nurse’s grim warning about peptide use before sudden death at 75

The coroner noted that this appears to mark the first confirmed death in Australia linked to peptide use. Norton’s case stands as a documented endpoint in a growing trend of unsupervised hormone and peptide administration.

Richard Norton ignored nurse’s grim warning about peptide use before sudden death at 75

Just days before the fatal injection, Norton had appeared healthy and fit in a photograph with martial arts instructor Kacey Chong following a training session. The image, circulated after his death, showed no visible indication of the medical crisis approaching.

Richard Norton ignored nurse’s grim warning about peptide use before sudden death at 75

Norton built a career spanning decades as both a martial arts expert and screen performer, appearing in action films and maintaining a rigorous physical regimen well into his seventies. His death came not from stunt work or training injury but from a substance obtained through medical channels yet used against clinical guidance.

Green’s Instagram post offered no detail about the medical circumstances, focusing entirely on her personal grief. The coroner report, released weeks after her tribute, supplied the fuller picture of warnings unheeded and a dose doubled.

Richard Norton ignored nurse’s grim warning about peptide use before sudden death at 75

The investigation closes with the formal finding of cardiac arrest triggered by peptide self-administration, with anaphylaxis as the immediate mechanism. Norton received explicit caution from a nurse hours before his final injection.

Share this story